# SDR AALA202301098030

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 82,590 hours, 10,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FLT ELECTRICAL SMELL AND SOME SMOKE. RECIRCULATION FANS WERE TURNED OFF. TECH ADVISES THE UPPER FORWARD RECIRCULATION FAN IS THE ISSUE. FOUND UPPER RECIRCULATION FAN FAILED. REMOVED AND REPLACED FAN PER AMM 21-25-01-000-801.
